Vector equilibrium problems with set-valued mappings. (English) Zbl 0993.49011

Giannessi, Franco (ed.), Vector variational inequalities and vector equilibria. Mathematical theories. Dordrecht: Kluwer Academic Publishers. Nonconvex Optim. Appl. 38, 403-422 (2000).
Summary: An existence result for a generalized vector equilibrium problem is proved in a general topological vector space. As applications, existence results are derived for vector equilibrium problems and vector variational inequalities with set-valued mappings which have order-lower (upper) semicontinuous and pseudomonotone properties. These results extend and unify a number of existence results for vector variational inequalities in the previous literature.
For the entire collection see [Zbl 0952.00009].


49J40 Variational inequalities
90C29 Multi-objective and goal programming
91B52 Special types of economic equilibria